Alert archive / Illinois / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 64, NWS Chicago, IL
NWS Chicago, IL issued this severe thunderstorm warning at Aug 10, 2021, 7:11 PM CDT for Will County, Illinois. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 10, 2021, 7:11 PM CDT (00:11 UTC)
- Expired
- Aug 10, 2021, 8:00 PM CDT
- In force
- 49 min
- Issued by
- NWS Chicago, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Will County, IL
The radar
The Chicago radar (KLOT), 33 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 10, 3:47 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 0.2 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2608 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 1127 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 167 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
105
WUUS53 KLOT 110011
SVRLOT
ILC197-110100-
/O.NEW.KLOT.SV.W.0064.210811T0011Z-210811T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Chicago/Romeoville
711 PM CDT Tue Aug 10 2021
The National Weather Service in Chicago has issued a
* Severe Thunderstorm Warning for...
Southwestern Will County in northeastern Illinois...
* Until 800 PM CDT.
* At 711 PM CDT, a severe thunderstorm was located near Diamond, or
near Wilmington, moving northeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Channahon, Minooka, Braidwood, Wilmington, Peotone, Manhattan,
Diamond, Elwood, Lakewood Shores, Wilton Center and Symerton.
Including the following interstates...
I-55 between mile markers 235 and 248.
I-57 between mile markers 326 and 330.
This includes... Channahon State Park and Will County Fairgrounds.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4129 8801 4121 8801 4121 8802 4120 8823
4135 8825 4146 8825 4146 8779 4130 8779
TIME...MOT...LOC 0011Z 220DEG 36KT 4136 8822
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
FRIEDLEIN3 follow-up statements
739
WWUS53 KLOT 110030
SVSLOT
Severe Weather Statement
National Weather Service Chicago/Romeoville
730 PM CDT Tue Aug 10 2021
ILC197-110100-
/O.CON.KLOT.SV.W.0064.000000T0000Z-210811T0100Z/
Will IL-
730 PM CDT Tue Aug 10 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHWESTERN WILL COUNTY...
At 730 PM CDT, a severe thunderstorm was located over Elwood, or 7
miles southwest of New Lenox, moving northeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Channahon, Minooka, Braidwood, Wilmington, Peotone, Manhattan,
Diamond, Elwood, Lakewood Shores, Wilton Center and Symerton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4129 8801 4127 8824 4135 8825 4146 8825
4146 8779 4130 8779
TIME...MOT...LOC 0030Z 223DEG 33KT 4142 8806
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
FRIEDLEIN957
WWUS53 KLOT 110042
SVSLOT
Severe Weather Statement
National Weather Service Chicago/Romeoville
742 PM CDT Tue Aug 10 2021
ILC197-110100-
/O.CON.KLOT.SV.W.0064.000000T0000Z-210811T0100Z/
Will IL-
742 PM CDT Tue Aug 10 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHWESTERN WILL COUNTY...
At 742 PM CDT, a severe thunderstorm was located near Ingalls Park,
or near New Lenox, moving northeast at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Channahon, Minooka, Wilmington, Peotone, Manhattan, Elwood, Wilton
Center and Symerton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4129 8801 4135 8825 4146 8825 4146 8779
4130 8779
TIME...MOT...LOC 0042Z 226DEG 20KT 4148 8802
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
FRIEDLEIN558
WWUS53 KLOT 110058
SVSLOT
Severe Weather Statement
National Weather Service Chicago/Romeoville
758 PM CDT Tue Aug 10 2021
ILC197-110108-
/O.EXP.KLOT.SV.W.0064.000000T0000Z-210811T0100Z/
Will IL-
758 PM CDT Tue Aug 10 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WILL COUNTY WILL
EXPIRE AT 800 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northeastern Illinois. A Severe Thunderstorm Watch also remains in
effect until 200 AM CDT for northeastern Illinois.
LAT...LON 4129 8801 4135 8825 4146 8825 4146 8779
4130 8779
TIME...MOT...LOC 0058Z 220DEG 36KT 4159 8789
$$
FRIEDLEINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 6:30 PM CDT, 41 minutes earlier.
Area forecast discussion, Aug 10, 6:30 PM CDT, 41 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
630 PM CDT Tue Aug 10 2021
.SHORT TERM...
245 PM CDT
Through Wednesday Morning...
As anticipated, thunderstorms are erupting within two areas in
Iowa - the first near a subtle mesoscale convective vortex just
north of the IA/MO state line, and the second along a northwestern
wind shift in northeastern Iowa. The storms have been explosive
in growth, as evident by one storm producing 1" hail report within
15 minutes of the the first lightning strike. Such behavior is
not surprising given extreme instability in place, with surface
dew points in the lower 80s(!), surface temperatures in the upper
80s to lower 90s, and mid-level lapse rates of 8.3 K/km supporting
RAP-analyzed MLCAPE of 4500-5000 J/kg. While deep-layer shear will
remain less than we normally expect for organized severe weather
episodes, extreme instability often "picks up the slack."
Accordingly, any storm that develops today will almost certainly
become severe with a threat for all severe hazards (damaging hail,
destructive winds, and brief tornadoes). The greatest threat
appears to be damaging winds strong enough to uproot trees given
such extreme instability but weak shear (e.g. top-heavy cores as
well as potential to "grow upscale" via the amalgamation of beefy
cold pools). We already see signs of an organized line developing
in northeastern Iowa, which itself may turn east to southeast
into northern Illinois this evening. Finally, while low-level
shear will be less than yesterday, plentiful low-level moisture as
well as extreme low-level stretching potential will nevertheless
keep the threat for tornadoes present, albeit favoring brief
touchdowns rather than those that carry long tracks. The timeframe
of greatest concern remains 6 to 11 PM CDT.
Tonight through Wednesday morning, a stout 35-40 kt 850 mb low-
level jet will develop and point into eastern Iowa and northern
Illinois atop a convectively-generated outflow boundary. Depending
on where the boundary stalls tonight (e.g. where will LFCs be
breached?), regenerating thunderstorms are likely somewhere in the
Lower Great Lakes. Where storms to redevelop, concern is high
that an axis of hefty rainfall totals and hence flash flooding
will occur considering ample instability to take advantage of
PWATs > 2". In these situation, total rainfall amounts can easily
exceed 6 inches. Confidence in exactly where such rainfall totals
may occur, however, remains low. If you had to twist our arms,
we'd say areas along and south of a line from Dixon to Kankakee
have the highest threat for flash flooding tonight into Wednesday
morning (looking at midnight to 10 AM or so).
One final note - heat index values are currently 105 to 110
across the area. Take frequent breaks and stay hydrated if
outdoors.
Borchardt
&&
.LONG TERM...
334 PM CDT
Wednesday afternoon and Wednesday night...
The forecast for Wednesday is repeat of Tuesday, with concerns again
centering on heat and thunderstorms in the warm, moist and unsettled
weather pattern.
Following morning convection in the region, it appears the early to
mid afternoon will be a period of drying/subsidence ahead of
stronger mid level flow and an approaching cold front. Forecasted
925 mb temperatures and surface dewpoints look to be just a tad
lower than today. Having widespread 105-110 heat indices today, feel
like while we look to take a tip downward and may have lingering
cloud cover, the several days of uncomfortable weather support
another Heat Advisory Wednesday afternoon.
Concern will then shift to the longwave trough over the upper
Midwest that will steer a cold front toward the upper/mid
Mississippi Valley late Wednesday. Convective initiation is likely
along the front in another extremely buoyant airmass. It is still
unclear on the convective coverage, but it seems favorable that this
activity will again approach the local area late afternoon and
evening. This would support a higher end wind threat should factors
come together, and this will be a period to watch.
The front will not fly on through, therefore we will need to watch
for additional training thunderstorms Wednesday night which will
pose a flooding threat.
KMD
Thursday through Monday...Previous forecast discussion
unchanged...Capping will remain a limiting factor in convective
coverage on Thursday as larger-scale forcing will be confined to the
mid-level wave brushing the area. However, modest deep layer shear
up to 25 knots within a highly unstable environment conditional upon
breaking the cap warrants chance PoPs and a mention of severe storm
potential through most of this period. This is particularly the case
Thursday afternoon across the south half of the CWA.
South of the boundary on Thursday, very humid conditions will
persist, with afternoon heat index values possibly surpassing 100F.
Thursday night and Friday: A slow-moving cold front will shift south
across the forecast area, with convective potential at any given
time mainly tied to the location of the front. Guidance has slowed
the progression of the front, resulting in the introduction of low
chance of thunderstorms across the south half of the CWA through the
day (but especially the afternoon) on Friday. Drier profiles behind
Thursday's potential storms reduces afternoon heat concerns as well
as coverage of storms.
Saturday through Monday: High pressure will build across the region
through the weekend and into early next week, bringing dry weather
along with cooler and much less humid conditions.
Kluber
&&
.AVIATION...
For the 00Z TAFs...
630 PM...Primary forecast concern is thunderstorm chances this
evening, Wednesday morning and again Wednesday afternoon/evening.
A line of thunderstorms will move across northern IL and the
terminals over the next few hours. Wind gusts in the 30-40kt range
will be possible with these storms along with ifr cigs/vis with
heavy rain. Isolated thunderstorms will be possible ahead of the
line of storms. Trends become uncertain for thunderstorms
overnight into Wednesday morning. Its possible that new convection
will develop further south across central IL tonight and may
remain generally south of the terminals into Wednesday morning.
Given low confidence, opted to maintain current prob mention for
now. A lull is expected from late morning through mid afternoon
and then there will be another period of possible thunderstorms
from late afternoon across northwest IL through mid evening across
the Chicago terminals. There seems to be a consensus from the
models for this time period and opted to include prob mention with
this forecast.
Other concerns will be gusty south/southwest winds this evening
and again Wednesday. Some mvfr cigs will be possible at times, but
confidence too low to include with this forecast. cms
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...Heat Advisory...ILZ003-ILZ004-ILZ005-ILZ006-ILZ008-ILZ010-ILZ011-
ILZ012-ILZ013-ILZ019-ILZ020-ILZ021-ILZ023-ILZ032-ILZ033-
ILZ039-ILZ103-ILZ104-ILZ105-ILZ106-ILZ107-ILZ108 until 7 PM
Tuesday.
Heat Advisory...ILZ003-ILZ004-ILZ005-ILZ006-ILZ008-ILZ010-ILZ011-
ILZ012-ILZ013-ILZ019-ILZ020-ILZ021-ILZ023-ILZ032-ILZ033-
ILZ039-ILZ103-ILZ104-ILZ105-ILZ106-ILZ107-ILZ108...noon
Wednesday to 7 PM Wednesday.
IN...Heat Advisory...INZ001-INZ002-INZ010-INZ011-INZ019 until 7 PM
Tuesday.
Heat Advisory...INZ001-INZ002-INZ010-INZ011-INZ019...noon
Wednesday to 7 PM Wednesday.
LM...None.
&&
Visit us at weather.gov/chicago
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSChicago
www.twitter.com/NWSChicago
www.youtube.com/NWSChicagoHazardous weather outlook, Aug 10, 3:09 PM CDT, 4 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
309 PM CDT Tue Aug 10 2021
ILZ003>006-008-010>013-019>021-023-032-033-039-103>108-INZ001-002-
010-011-019-112015-
Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage-
La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford-
Northern Cook-Central Cook-Southern Cook-Northern Will-
Southern Will-Eastern Will-Lake IN-Porter-Newton-Jasper-Benton-
309 PM CDT Tue Aug 10 2021 /409 PM EDT Tue Aug 10 2021/
This Hazardous Weather Outlook is for portions of North Central
Illinois...Northeast Illinois and Northwest Indiana.
.DAY ONE...Tonight.
Weather hazards expected...
Elevated Thunderstorm Risk...with an associated:
Limited Tornado risk.
Limited hail risk...up to 1 inch in diameter.
Elevated damaging wind risk...up to 70.
Limited Flooding Risk.
Significant Excessive Heat Risk.
DISCUSSION...
Thunderstorms developing across eastern Iowa and will track
across the area this evening. Each storm will be capable of
producing winds strong enough to uproot trees, damaging hail,
brief tornadoes, and torrential downpours. The primary
thunderstorm threat will be between 6 and 11 PM CDT.
Dangerous heat will continue this afternoon with heat related
illness probable after 30 minutes of being in direct sunlight.
Additional thunderstorms may develop after midnight and produce
torrential downpours with a threat for flash flooding. At this
point, it appears such renewed thunderstorms will be south of
Interstate 80.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Wednesday...
Limited Severe Thunderstorm Risk.
Elevated Excessive Heat Risk.
Limited Non Thunderstorm Wind Risk.
Thursday...
Limited Severe Thunderstorm Risk.
Elevated Excessive Heat Risk.
Friday...
Elevated Thunderstorm Risk.
DISCUSSION:
Warm and humid conditions will persist Wednesday and Thursday,
with afternoon heat indices possibly surpassing 105 F during the
afternoon.
Another round of strong to severe storms may occur Wednesday
evening.
.SPOTTER INFORMATION STATEMENT...
Spotters may be needed this evening and overnight.
GENERAL STORM MOTION OF THE DAY:
Moving toward the east at 40 mph.
LMZ740>745-112015-
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
309 PM CDT Tue Aug 10 2021
This Hazardous Weather Outlook is for portions of the Illinois
nearshore waters of Lake Michigan and the Indiana nearshore
waters of Lake Michigan.
.DAY ONE...Tonight.
Weather hazards expected...
Elevated Thunderstorm Risk...with an associated:
Limited hail risk...up to 1 inch in diameter.
Limited thunderstorm wind gust risk...up to 60 kt.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Wednesday...
Hazardous conditions for small craft may occur.
Limited Severe Thunderstorm Risk.
Thursday...
Limited Severe Thunderstorm Risk.
Friday...
Limited Thunderstorm Risk.
Borchardt
Visit us at http://weather.gov/chicago
Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicagoIn the hours before
Local storm report, Aug 10, 6:59 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
659 PM CDT TUE AUG 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND GST 1 WSW OAKWOOD HILLS 42.24N 88.26W
08/10/2021 M45 MPH MCHENRY IL PUBLIC
&&
LBCLocal storm report, Aug 10, 7:01 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
701 PM CDT TUE AUG 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM TSTM WND DMG 1 N NEW MILFORD 42.19N 89.07W
08/10/2021 WINNEBAGO IL BROADCAST MEDIA
TREES DOWN IN CHEROKEE HILLS NEIGHBORHOOD OF
NEW MILFORD. TIME ESTIMATED BY RADAR.
&&
WSLLocal storm report, Aug 10, 7:05 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
705 PM CDT TUE AUG 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND GST 2 NE UNION 42.26N 88.51W
08/10/2021 M57 MPH MCHENRY IL EMERGENCY MNGR
GUST OF 57 MPH NEAR FRANKLINVILLE ROAD AND
IL-176. TIME ESTIMATED BY RADAR.
&&
WSLLocal storm report, Aug 10, 7:06 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
706 PM CDT TUE AUG 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM TSTM WND GST 2 WNW SUGAR GROVE 41.77N 88.48W
08/10/2021 M58 MPH KANE IL ASOS
RECORDED AT THE AURORA-SUGAR GROVE ASOS.
&&
LBCLocal storm report, Aug 10, 7:07 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
707 PM CDT TUE AUG 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM TSTM WND DMG 2 NE LAKE IN THE HILLS 42.21N 88.30W
08/10/2021 MCHENRY IL PUBLIC
MULTIPLE TREES AND POWER LINES DOWNED IN THE
CRYSTAL LAKE, ALGONQUIN, CARY, AND MCHENRY
AREAS. TIME ESTIMATED BY RADAR.
&&
WSLLocal storm report, Aug 10, 7:09 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
709 PM CDT TUE AUG 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM TSTM WND DMG SANDWICH 41.65N 88.62W
08/10/2021 DE KALB IL EMERGENCY MNGR
TREE DOWNED ON POWER LINES NEAR LISBON
STREET AND GREEN STREET IN SANDWICH. TIME
ESTIMATED BY RADAR.
&&
WSLThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 7:03 PM CDT | Special Marine Warning | LOT | 117 min | |
| Aug 10, 7:13 PM CDT | Severe Thunderstorm Warning | LOT | DeKalb, LaSalle | 47 min |
| Aug 10, 9:22 PM CDT | Special Weather Statement | LOT | Kankakee | 53 min |
| Aug 11, 6:39 AM CDT | Small Craft Advisory | LOT | 15 hr | |
| Aug 11, 8:25 AM CDT | Severe Thunderstorm Warning | LOT | Lee | 50 min |
| Aug 11, 8:41 AM CDT | Severe Thunderstorm Warning | LOT | DeKalb, LaSalle, Lee | 49 min |
| Aug 11, 9:05 AM CDT | Severe Thunderstorm Warning | LOT | Grundy, Kane, Kendall | 40 min |
| Aug 11, 9:25 AM CDT | Severe Thunderstorm Warning | LOT | DuPage, Kane, Will | 65 min |
| Aug 11, 9:35 AM CDT | Severe Thunderstorm Warning | LOT | Boone, DeKalb, Ogle, Winnebago | 42 min |
| Aug 11, 9:40 AM CDT | Severe Thunderstorm Warning | LOT | Cook, Will | 65 min |
| Aug 11, 9:46 AM CDT | Severe Thunderstorm Warning | LOT | Kane, Lake, McHenry | 59 min |
| Aug 11, 9:47 AM CDT | Special Marine Warning | LOT | 118 min | |
| Aug 11, 9:50 AM CDT | Severe Thunderstorm Warning | LOT | Grundy, Kane, Kendall | 40 min |
| Aug 11, 10:24 AM CDT | Special Weather Statement | LOT | Iroquois, Kankakee | 66 min |
| Aug 11, 12:06 PM CDT | Special Marine Warning | LOT | 54 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.